MathSciNet Relay Station
MathSciNet bibliographic data
MR667760 (83m:70023) 70F10 (58F05)
Galperin, G. Asymptotic behaviour of particle motion under repulsive forces. Comm. Math. Phys. 84 (1982), no. 4, 547–556.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement